MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC33332
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The event involved a 128" (325 cm) appx 9.3 ml, transfer set w/microclave clear, dual check valve, smallbore bifuse ext set w/microclave clear (green ring), 0.2 micron filter, rotating luer where the customer reported that the device back flowed into the bag when the patient end of the tubing is clamped.The patient was started on a dextrose secondary infusion and given one dextrose bolus.There was patient involvement and patient experienced low urine output and low glucose levels.The patient was reported to be stable after the event.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Additional Manufacturer Narrative
Investigation summary: one (1) used, list #mc33332, lot #14553587, connected to the item #z2133 lot #14355524, an unknown bd needleless connector, lot #25065382 and an unknown, bd 50ml syringe were returned for evaluation.As received no physical damage or anomalies only unknown solution residual.The set was tested as returned as per procedure and no backflow through the dual check valves, was noted.However, a leak from the filter vent hole at the spikes and from the filter vent hole as well, was confirmed.Complaint of backflow of fluid was not able to be confirmed or replicated.However, during the test a leak from the filter vent hole was noted, the probable cause is typically due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.Lot history review a device history lot review was performed, finding no relevant commodities, anomalies or nonconformances that might be related with the condition found by customer.

Brand Name
128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24527024
Report Number9617594-2026-00229
Device Sequence Number18252629
Product Code FMG
UDI-Device Identifier00887709037816
UDI-Public(01)00887709037816(17)300801(10)14553587
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33332
Device Lot Number14553587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown